Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 3, Pages 303-314
http://dx.doi.org/10.1155/S1048953396000287

Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions

Sri Sathya Sai Institute of Higher Learning, Department of Mathematics and Computer Science, Prasanthinilayam, (A.P.) 515134, India

Received 1 April 1995; Revised 1 August 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Venkatesulu and Pallav Kumar Baruah, “Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 3, pp. 303-314, 1996. https://doi.org/10.1155/S1048953396000287.